# SDR KCSA201902041022

- Difficulty date: February 4, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N739DH
- Make and model: Boeing 767324
- Aircraft serial: 27392
- Aircraft time: 88,411 hours, 16,564 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS O/B FWD SEAT TRACK HAS EVIDENCE OF CORROSION ON AFT END OF TRACK. UPON FURTHER INVESTIGATION FOUND TRACK CRACKED, NO CORROSION NOTED.
